Alert archive / Pennsylvania / River Flood Warnings in 2014
River Flood Warning 2, NWS State College, PA
NWS State College, PA issued this river flood warning at Mar 30, 2014, 2:27 PM EDT for Cumberland County, York County, Pennsylvania. It took effect at Mar 30, 2014, 6:00 PM EDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2014, 2:27 PM EDT (18:27 UTC)
- In effect from
- Mar 30, 2014, 6:00 PM EDT
- Expired
- Mar 31, 2014, 11:00 AM EDT
- In force
- 17 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cumberland County, PA, York County, PA
The radar
The State College radar (KCCX), 123 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 8.10 ft at Mar 30, 2014, 11:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
637
WGUS41 KCTP 301827
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
227 PM EDT SUN MAR 30 2014
...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS EVENING.
&&
PAC041-133-310627-
/O.NEW.KCTP.FL.W.0002.140331T0300Z-140331T1500Z/
/CPHP1.1.ER.140331T0300Z.140331T0600Z.140331T0900Z.UU/
227 PM EDT SUN MAR 30 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A
* FLOOD WARNING FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL
* FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 2 PM SUNDAY THE STAGE WAS...5.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND
CREST NEAR 7.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY TOMORROW MORNING.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT
ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A
MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH
WATER.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$4 follow-up statements
766
WGUS81 KCTP 301959
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
359 PM EDT SUN MAR 30 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS EVENING.
&&
PAC041-133-310759-
/O.EXT.KCTP.FL.W.0002.140330T2200Z-140401T0224Z/
/CPHP1.1.ER.140330T2200Z.140331T0600Z.140331T2024Z.UU/
359 PM EDT SUN MAR 30 2014
THE FLOOD WARNING CONTINUES FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4 PM SUNDAY THE STAGE WAS 6.7 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND
CREST NEAR 8.0 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT
ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A
MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH
WATER.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$289
WGUS81 KCTP 310157
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
957 PM EDT SUN MAR 30 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED OVERNIGHT.
&&
PAC041-133-311357-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-140401T1300Z/
/CPHP1.1.ER.140330T2036Z.140331T1200Z.140401T0700Z.UU/
957 PM EDT SUN MAR 30 2014
* FLOOD WARNING CONTINUES FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* FROM TONIGHT THROUGH TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10 PM SUNDAY THE STAGE WAS 8.0 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 8.6 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 9.0 FEET...A NUMBER OF HOMES IN THE GREEN LANE FARMS DEVELOPMENT
ARE AFFECTED BY HIGH WATER. CEDAR CLIFF DRIVE ON THE LEFT BANK
UPSTREAM FROM THE BRIDGE IS INUNDATED. CREEKWOOD DRIVE HAS SEVERAL
FEET OF WATER ON IT, AND WATER IS APPROACHING HOMES.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
EVANEGO862
WGUS81 KCTP 310855
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
455 AM EDT MON MAR 31 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING.
&&
PAC041-133-312055-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-140401T0300Z/
/CPHP1.1.ER.140330T2036Z.140331T0400Z.140331T2100Z.UU/
455 AM EDT MON MAR 31 2014
THE FLOOD WARNING CONTINUES FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* INTO THIS AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5 AM MONDAY THE STAGE WAS 7.6 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT
ON THE RIGHT BANK OF YELLOW BREECHES CREEK FLOOD. A MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH WATER.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
GARTNER881
WGUS81 KCTP 311357
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
957 AM EDT MON MAR 31 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
&&
PAC041-133-311427-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-140401T0300Z/
/CPHP1.1.ER.140330T2036Z.140331T0400Z.140331T1032Z.UU/
957 AM EDT MON MAR 31 2014
THE FLOOD WARNING IS CANCELLED FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 10 AM MONDAY THE STAGE WAS 6.1 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 7 AM MONDAY.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 4.1 FEET BY WEDNESDAY MORNING.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT
ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A
MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH
WATER.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Mar 30, 12:39 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 30, 12:39 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1239 PM EDT SUN MAR 30 2014 .SYNOPSIS... A DEEPENING STORM WILL MOVE VERY SLOWLY EAST FROM THE VIRGINIA PIEDMONT TO THE SOUTHERN NEW JERSEY COAST BY SUNDAY EVENING. A RIDGE OF HIGH PRESSURE WILL SLIDE OVERHEAD ON MONDAY AND LEAD TO FAIR AND MILDER TEMPERATURES FOR THE FIRST HALF OF THE WEEK. UNSETTLED CONDITIONS ARE EXPECTED TO RETURN FOR THE SECOND HALF OF THE WEEK. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... REGIONAL RADAR MOSAIC AT 16Z SHOWS A PLUME OF DEEP MOISTURE MELDING INTO A QUASI STNRY AREA OF MODERATE TO HEAVY RAIN ACROSS SCENT PENN ALONG WITH THE LOWER AND MIDDLE SUSQ MAINSTEM. THIS AREA OF PERSISTENT/HEAVY PRECIP IS OCCURRING WITHIN A WELL-DEFINED BELT OF DEFORMATION AND MID-LEVEL/FGEN FORCING /ENHANCED BY SEVERAL MESOSCALE SPOKES OF VORTICITY SPIRALING AROUND THE NWRN EDGE OF THE SLOW MOVING UPPER LOW CENTERED OVER THE DELMARVA PENINSULA/. DEEP LAYER CAA WILL HELP TO GRADUALLY MIX...THEN CHANGE THE RAIN OVER TO WET SNOW ACROSS EVEN THE SOUTHERN VALLEYS LATER THIS AFTERNOON AND EARLY THIS EVENING...WHILE A GRADUAL DECREASING TREND IN THE LIGHTER SNOW OCCURS ACROSS THE NRN AND WESTERN MTNS OF THE STATE. 15Z RAP...AND EARLIER HIGH RES WRF ARW APPEARS TO BEING DOING A DECENT JOB SIMULATING THESE FEW AREAS OF HEAVIER PRECIP SWIRLING AROUND THE 546 DAM UPPER LOW. THESE MODELS SHOW A TREND OF MAINTAINING THIS RATHER HIGH RAINFALL INTENSITY /AND RATE OF .3 TO .5 INCH PER HOUR/ BEFORE CHANGING IT TO A FEW TO SVRL HOUR PERIOD OF /WET/ SNOW...THEN SLOWLY WEAKENING THE PRECIP RATES AND SLOWLY SHIFTING THE AREA EAST ACROSS THE LOWER SUSQ REGION AND ECENT MTNS LATE TODAY AND EARLY TONIGHT. THIS WILL LEAD TO A RAIN/WET SNOW MIXTURE WITH LITTLE OR NO ACCUM AT ELEVATIONS AOB 1400 FT MSL. MAINLY RAIN /MDT TO HVY AT TIMES/ WILL PERSIST ACROSS THE LOWER SUSQ VALLEY THROUGH THE AFTERNOON WITH BIG...SLOPPY WET SNOWFLAKES MIXING IN BY 19Z. ADDITIONAL QPF /LIKELY BETWEEN 0.5-1.0 INCH OF ADDITIONAL RAIN AND MELTED WET SNOW ACROSS THE SCENT ZONES AND LOWER SUSQ REGION/ WILL GRADUALLY TREND LOWER...THEN DIMINISH QUICKLY AS YOU HEAD NW TWD THE I-99/RT 220 CORRIDOR. NEW SNOWFALL OVER THE NRN AND WRN MTNS FOR THE REST OF TODAY WILL VARY FROM A COATING TO 1 INCH WITH MOST OF THE ACCUMS ON COLDER...GRASSY SFCS. THE RAIN WAS STARTING TO MIX WITH SNOW ATTM ACROSS SCENT PENN ALONG THE I-81 CORRIDOR. HOWEVER...TEMPS ALOFT REMAIN JUST WARM ENOUGH FOR ALL RAIN IN THE FAR SE INVOF KLNS. SOME OF THE HIGHER TERRAIN OF SCENT...AND ECENT PENN /MAINLY AOA 1400 FT MSL/ COULD START TO SEE A GROUND COVERING OF WET SNOW LATER THIS AFTERNOON AND EVENING AS A FEW ADDITIONAL SPOKES OF VORTICITY AND N/S PRECIP BANDS ROTATE WWD AROUND THE UPPER LOW. 2-DAY STORM TOTAL RAINFALL AND MELTED SNOW BY MIDNIGHT TONIGHT COULD REACH 3-4 INCHES OVER PORTIONS OF SCENT PENN...JUST WEST OF THE SUSQ RIVER...WHILE OTHER LOCATIONS THROUGHOUT EASTERN CENTRAL AND EASTERN SECTIONS OF THE CWA COME IN BETWEEN 1.5 AND 2.5 INCHES. WET SNOW WILL CONTINUE TO TAPER OFF IN THE WEST THROUGH THIS AFTERNOON AS THE CENTER OF THE UPPER LOW MOVES FARTHER TO THE EAST AND SIGNIFICANT LIFT EXITS WITH IT. THE OTHER INCREASINGLY NOTABLE ASPECT OF THE WEATHER WILL BE THE GUSTY 30-40 MPH WIND THAT WILL BE DEVELOPING IN THE STRENGTHENING LLVL PRESSURE GRADIENT JUST IN THE WAKE OF THIS CURRENT SYSTEM. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM MONDAY/... RAIN AND WET SNOW WILL CONTINUE INTO THE NIGHT OVER THE FAR EAST...WITH MINOR ACCUMS OF A COATING TO ONE INCH /PERHAPS 2 INCHES ON THE RIDGES AOA 1600 FT MSL FROM SCHUYLKILL CTY...NORTH TO SULLIVAN CTY. HIGH PRESSURE RIDGE BUILDS IN BEHIND THE STORM FOR MONDAY. RESIDUAL MSTR WILL PROBABLY HOLD CLOUDS IN THE WRN MTS AT FIRST...BUT CLEARING SHOULD OCCUR EVERYWHERE THROUGH THE AFTERNOON. TEMPS SHOULD RECOVER VERY NICELY AS 8H TEMPS SHOOT BACK INTO THE MID SINGLE DIGITS ABOVE ZERO. AREAS WITH SNOW ON THE GROUND MAY HAVE A BIT OF A DELAY IN THE RECOVERY...BUT ALMOST- APRIL SUNSHINE SHOULD DO SOME GOOD MELTING. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... LATEST MODEL SOLUTIONS CONTINUE TO SLOW DOWN THE PROGRESSION OF THE INCOMING STORM. THIS SHOULD RESULT IN LINGERING SHOWERS OVER THE EAST SUNDAY NIGHT. THE COLD NORTHERLY FLOW COULD ALLOW FOR A RAIN SNOW MIX ALONG THE HIGHER ELEVATIONS WITH RAIN LINGERING INTO MONDAY MORNING DEPENDING ON THE SPEED OF THE LOW. THE EC/GFS HAS THE UPPER LOW FINALLY MOVING FURTHER INTO THE ATLANTIC BY LATE MONDAY MORNING. AT THIS POINT...MONDAY WILL BE ONE OF THE BEST DAYS OF THE EXTENDED FORECAST WITH HIGH PRESSURE...FAIR SKIES...AND SEASONABLE TEMPERATURES. ENSEMBLES AS A WHOLE ARE TRENDING WARMER IN THE NEXT WEEK. SO MORE SEASONABLE TEMPERATURES ARE ON THE HORIZON. AN UPPER LEVEL TROUGH WILL SLIDE ALONG THE NORTHERN BORDER LATE TUESDAY EVENING. SYSTEM WILL BE MORE MOISTURE STARVED SO PRECIPITATION IS LESS LIKELY. WEAK SOUTHWESTERLY FLOW COULD ALLOW FOR A SLIGHT CHANCE FOR PRECIPITATION ALONG THE SW MTNS...HOWEVER THIS IS LESS LIKELY CONSIDERING THE RIDGE THAT SHOULD BE IN PLACE. AN UPPER LEVEL LOW MOVING THROUGH THE REGION LATE NEXT WEEK WILL BE THE NEXT CHANCE FOR PRECIPITATION AFTER THIS WEEKENDS STORM. THERE IS STILL VARIATION ON POSITION AND TIMING...BUT RAIN SHOWERS ARE POSSIBLE AS EARLY AS THURSDAY AFTERNOON AS THE ASSOCIATED WARM FRONT NOSES INTO PENNSYLVANIA. THE COLD FRONT WILL MOVE THROUGH THE AREA DURING THE FIRST PART OF THE WEEKEND BRINGING MORE RAIN. DEPENDING ON THE SPEED OF THE LOW...PRECIPITATION COULD LINGER INTO SUNDAY. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... A COMPLEX AREA OF LOW PRESSURE OVER THE DELMARVA REGION THIS AFTERNOON WILL MOVE ONLY SLOWLY EAST THROUGH THE RES OF THE DAYLIGHT HOURS...KEEPING WEATHER UNSETTLED THROUGH MUCH OF THE TAF PERIOD. WIDESPREAD MVFR CIGS AND VISBYS /WITH AREAS OF IFR/ IN RAIN WET SNOW WILL PERSIST THROUGH THIS AFTERNOON...WITH IFR/LIFR CONDS MOST PREVALENT ACROSS THE WRN AND NWRN MTNS...JST AND BFD. AS THE DEEP SFC LOW REMAINS NEAR TO THE COAST...WINDS SUSTAINED BETWEEN 15-25 MPH WITH HIGHER GUSTS WILL BE PREVALENT AT ALL AIRFIELDS INTO TONIGHT. HIGH CONFIDENCE IN GUSTS AOB 25KTS BETWEEN 18Z TODAY AND 04Z MONDAY. OUTLOOK... MON...LOW CIGS RAIN/SNOW ENDING ERN SXNS EARLY BCMG VFR. MVFR/IFR CIGS WEST BCMG VFR. TUE...VFR WITH OCNL MVFR PSBL IN SCT SHRA ASSOCD WITH COLD FRONT. WED-THU...VFR/MVFR WITH CHC OF RAIN. && .HYDROLOGY... FLOOD WATCH CONTINUES FOR ABOUT EASTERN THIRD OF CWA THROUGH THIS EVENING. THE CLOSED UPPER LOW IS EXPECTED TO CLOSE TRACK SLOWUY TO THE EAST AND OFF MID ATLC COAST LATE TODAY AND TONIGHT. THIS WILL PRODUCE A FEW MORE NWWD BANDS OF MDT TO HEAVY RAIN OVER SCENT AND EASTERN PENN TODAY. THE HIGHER AMOUNTS STILL LOOK TO BE FOCUSED ACROSS THE SCENT MTNS...LOWER SUSQ VALLEY AND ECENT MTNS...AS THE DEFORMATION ZONE TO THE N/W OF THE UPPER LOW CENTER MOVES TO THE EAST AS WELL. THE RAIN MAY NOT MOVE OUT ENTIRELY UNTIL MIDNIGHT OR LATER. THUS...THE WATCH MAY NEED TO BE EXTENDED TO COVER THE PERIOD OF RUNOFF. BUT HAVE NOT MADE THIS MOVE QUITE YET. LOCALIZED STORM TOTAL AMOUNTS OF UP TO 2 INCHES ARE LIKELY OVER THE EAST. THIS WILL CAUSE SIGNIFICANT RISES ON THE SMALL STREAMS AND SOME MAY BE RISING TO BANKFULL BEFORE NOON. MANY OF THE LARGER WATERWAYS MAY GET TO THEIR CAUTION STAGES...BUT THESE EFFECTS WOULD BE DELAYED FOR A PERIOD OR TWO. THE MAINSTEM RIVER IS ALREADY PROGGED TO REACH CAUTION STAGES AT MANY PLACES WITH CURRENT QPF IN THE HYDRO MODEL. MMEFS PROBS FOR EXCEEDENCE MAY BE UNDERDONE IN THE SREF DATA...MAINLY DUE TO THE SHIFTING QPF AREAS/CENTERS AMONGST THE MEMBERS. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ028-036-037-041- 042-046-049>053-056>059-063>066. WINTER WEATHER ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ004>006-010>012-017-018-024-033-037-041-042. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...CERU/COLBERT AVIATION...LAMBERT HYDROLOGY...LAMBERT
Hazardous weather outlook, Mar 30, 12:01 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1201 PM EDT SUN MAR 30 2014 PAZ019-025>027-034-035-045-311615- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-BEDFORD-FULTON- SOUTHERN CLINTON- 1201 PM EDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ037-041-042-311615- TIOGA-NORTHERN LYCOMING-SULLIVAN- 1201 PM EDT SUN MAR 30 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010>012-017-018-024-033-311615- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET- 1201 PM EDT SUN MAR 30 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ028-036-046-049>053-056>059-063>066-311615- JUNIATA-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1201 PM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, Mar 30, 11:42 AM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1142 AM EDT SUN MAR 30 2014 PAZ025-026-034-035-301745- BLAIR-HUNTINGDON-BEDFORD-FULTON- 1142 AM EDT SUN MAR 30 2014 RAIN...HEAVY AT TIMES AND FREEZING CONDITIONS HAVE ALLOWED FOR AREAS OF BLACK ICE AND SLICK ROADWAYS WHICH WILL CREATE FOR HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ALONG THE TURNPIKE AND ALONG ANY RIDGE TOPS THROUGH 2 PM. PLEASE USE CAUTION WHILE TRAVELING THIS AFTERNOON.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:29 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Juniata, Mifflin and 7 more | 3 hr |
| Mar 29, 11:24 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Tioga and 1 more | 3 hr |
| Mar 30, 10:40 AM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Fulton, Huntingdon and 6 more | 9 hr |
| Mar 30, 2:24 PM EDT | Areal Flood Warning | CTP | Adams, York | 3 hr |
| Mar 30, 7:30 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 4 hr |
Nearby
River Flood Warnings in Pennsylvania, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.